MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW IMN SCREWS Ø5X35MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH LOCKING SCREW IMN SCREWS Ø5X35MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23605035S
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Sales reported the following:" we just inserted an gamma3 long nail, and the 5.0 locking screw (2360-5035s) is completely stuck in the distal section.It was slightly misaligned, but there's no movement possible in the screw, neither forward nor backwards, and we've tried all available options.The decision has been made to leave it in place.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for investigation.However, images of the construct were provided.It can be seen that one of the screw is not fully inserted through the hole and into the bone, as mentioned by the reporter.Therefore, it is very likely the screw is in fact jammed in the nail as reported: the event could be confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
LOCKING SCREW IMN SCREWS Ø5X35MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20495407
Report Number0009610622-2024-00877
Device Sequence Number11666453
Product Code HSB
UDI-Device Identifier07613327366198
UDI-Public07613327366198
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23605035S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer11/28/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown